# SDR AALA201912059019

- Difficulty date: November 22, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 25,379 hours, 21,275 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 17068560405
- Condition: Faulty
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DOOR POS IND ON MFD - LEFT AFT DOOR WENT RED ON T/O ROLL. REJECTED T/O AT 65KTS. MAINTENANCE REMOVED & REPLACED AFT PASSENGER DOOR WARNING HARNESS IAW AMM 52-72-21. OPS CHECK GOOD.
